Jurnal Matematika, Statistika dan Komputasi

                                                WELCOME TO JOURNAL JMSK

                        JMSK  is published twice a year  on January and July

by Department of Mathematics, Faculty of Mathematics and Natural Sciences,

                               Hasanuddin University, Makassar, Indonesia

JMSK welcomes  original papers in Indonesia Language(Bahasa) or English for scope:

  Mathematics, Statistics, Mathematical Computation and Mathematics Education.

                                           

                                                           ACCREDITED BY SINTA 4

INDEXED BY



Announcements

 
No announcements have been published.
 
More Announcements...

Vol 16, No 1 (2019): JMSK, July, 2019

Table of Contents

Articles

Suci Barlian Sari, Erna Tri Herdiani, Nasrah Sirajang
PDF
1-9
winda aritonang, Nurdin Hinding, Amir Kamal Amir
PDF
10-18
IIN SUTRISNA, Asriadi Nasrun, Mawardi Bahri, Syamsuddin Toaha
PDF
19-24
Drajat Indra Purnama
PDF
25-32
Susi Ekawati
PDF
33-39
Heri Kuswanto, Endy Norma Chyntia Damayanti
PDF
40-50
Hasih Pratiwi, Ardina Nilam Prawastyorini, Sugiyanto Sugiyanto
PDF
51-57
Taly Purwa
PDF
58-73
Himmatul Ulya Febriyanti, Syamsuddin Toaha, Kasbawati Kasbawati
PDF
74-84
Muhammad Amrullah
PDF
85-96
Yusrianto Yusrianto, Syamsuddin Toaha, Kasbawati Kasbawati
PDF
97-106
Willyam Daniel Sihotang, Ceria Clara Simbolon, July Hartiny, Desrinawati Tindaon, Lasker Pangarapan Sinaga
PDF
107-113